On Quasibarrelled Spaces.
Manuscripta mathematica, Tome 12 (1974), pp. 387-398
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__12_154247,
author = {A. Marquina and P. P\'erez Carreras},
title = {On {Quasibarrelled} {Spaces.}},
journal = {Manuscripta mathematica},
pages = {387--398},
year = {1974},
volume = {12},
zbl = {0281.46004},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__12_154247/}
}
A. Marquina; P. Pérez Carreras. On Quasibarrelled Spaces.. Manuscripta mathematica, Tome 12 (1974), pp. 387-398. http://geodesic.mathdoc.fr/item/MM2_1974__12_154247/